RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1966, Volume 71(113), Number 4, Pages 503–514 (Mi msb4280)  

This article is cited in 8 scientific papers (total in 8 papers)

Estimate of the Cauchy integral over an analytic curve

M. S. Mel'nikov


Full text: PDF file (969 kB)

Bibliographic databases:

UDC: 519.5
Received: 06.06.1966

Citation: M. S. Mel'nikov, “Estimate of the Cauchy integral over an analytic curve”, Mat. Sb. (N.S.), 71(113):4 (1966), 503–514

Citation in format AMSBIB
\Bibitem{Mel66}
\by M.~S.~Mel'nikov
\paper Estimate of the Cauchy integral over an analytic curve
\jour Mat. Sb. (N.S.)
\yr 1966
\vol 71(113)
\issue 4
\pages 503--514
\mathnet{http://mi.mathnet.ru/msb4280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=206301}
\zmath{https://zbmath.org/?q=an:0162.09601}


Linking options:
  • http://mi.mathnet.ru/eng/msb4280
  • http://mi.mathnet.ru/eng/msb/v113/i4/p503

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Mel'nikov, “Metric properties of analytic $\alpha$-capacity and approximation of analytic functions with a Hölder condition by rational functions”, Math. USSR-Sb., 8:1 (1969), 115–124  mathnet  crossref  mathscinet  zmath
    2. K. Val'des Kastro, M. S. Mel'nikov, “On interpolation sets for the algebra $R(X)$”, Math. USSR-Izv., 11:2 (1977), 308–316  mathnet  crossref  mathscinet  zmath
    3. M. S. Mel'nikov, “A criterion for points to belong to the same Gleason part of the algebra $R(X)$”, Math. USSR-Izv., 11:5 (1977), 1109–1117  mathnet  crossref  mathscinet  zmath
    4. P. V. Paramonov, “On the interconnection of local and global approximations by holomorphic functions”, Math. USSR-Izv., 20:1 (1983), 103–118  mathnet  crossref  mathscinet  zmath
    5. P. V. Paramonov, “On harmonic approximation in the $C^1$-norm”, Math. USSR-Sb., 71:1 (1992), 183–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. P. V. Paramonov, “Some new criteria for uniform approximability of functions by rational fractions”, Sb. Math., 186:9 (1995), 1325–1340  mathnet  crossref  mathscinet  zmath  isi
    7. J. Verdera, M. S. Mel'nikov, P. V. Paramonov, “$C^1$-approximation and extension of subharmonic functions”, Sb. Math., 192:4 (2001), 515–535  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. M. Ya. Mazalov, P. V. Paramonov, K. Yu. Fedorovskiy, “Conditions for $C^m$-approximability of functions by solutions of elliptic equations”, Russian Math. Surveys, 67:6 (2012), 1023–1068  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник (новая серия) - 1964–1988
    Number of views:
    This page:280
    Full text:104

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019